# SDR 07FDEA04519

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 16,152 hours, 8,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 4377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 49R IS DAMAGED STA 4377 REMOVED DAMAGED STRINGER SECTION, FABRICATED REPAIR COUPLING IAW SRM 53-10-14 FIG 201.  TREATED, PRIMED AND TRIMMED STRINGER IAW SRM 51-21-10.  SEALED AND INSTALLED REPAIR COUPLING IAW 53-10-14 FIG 201.
